# SDR QXEA0001738

- Difficulty date: June 15, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Apu Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THERE IS A CRACK JUST AFT OF AUXILLARY POWER UNIT INTAKE DOOR OUTBOARD AFT CORNER.  REPAIRED IAW FOKKER SRM 53-01-01, PAGE 8, PARAGRAPH A3 AND SRM 51-10-4.
